| Model Number |
VICM5_13.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
11/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm, vicm5_13.2, -8.0 diopter, implantable collamer lens was implanted into the patient's left eye (os) on (b)(6) 2023.Refractive surprise was observed.Lens remains implanted.Cause of the event is reported as patient related factor.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(6).
Additional Manufacturer Narrative
Additional information: b1: adverse event.B2: required intervention to prevent permanent impairment/damage (devices).B5: the reporter indicated that a 13.2mm vicm5 13.2 implantable collamer lens of -8.00 diopter was implanted into the left eye (os) on (b)(6) 2023.Refractive surprise was reported.On (b)(6) 2024, the lens was removed and on the same day a replacement lens of the same size and different diopter was implanted.The replacement lens resolved the problem.D6b: on (b)(6) 2024.Claim#: (b)(4).
Additional Manufacturer Narrative
H3 - device evaluation: the lens was not returned in a box, lens was returned in liquid in a specimen cup.Visual inspection found haptic torn.